| Model Number |
PHA04410 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, a patient was revised for dislocation.Components not revised: product name: profemur® r prox body plasma spray x-small modular product id: ppw38354.Product name: profemur® roughened distal stem, tapered product id: ppw38022.Product name: profemur® modular femoral neck product id: pha01224.